# SDR FDEA201507032141

- Difficulty date: July 3, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N798FD
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 549 hours, 20,461 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R TOOK MULTIPLE ATTEMPTS TO ARM SLIDE, FELT LIKE SLIDE ARM HANDLE WAS LOCKED BUT SLIDE LIGHT OVER DOOR DID NOT ILLUMINATE WITHOUT MULTIPLE ATTEMPTS.  CHECKED SECURITY & CONDITION OF MICRO SWITCHES & ASSOCIATED WIRING, GIRT BAR SLIDES & GIRT BAR SLIDE RECEPTACLES.  ALL CHECKED GOOD.  SHOOK WIRES WHILE SLIDE WAS IN ARMED POSITION, NO FLICKERING OF  LIGHT.  CYCLED ARMING SWITCH 10 TIMES, LIGHT WORKED NORMALLY.  OK FOR SERVICE.
